MAUDE Adverse Event Report: ClearStream Technologies Ltd. Lifestream; Balloon Expandable Vascular Covered Stent

ClearStream Technologies Ltd. Lifestream; Balloon Expandable Vascular Covered Stent
Catalog Number LSMU0800726
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using a life stream device.During the procedure, it was reported that the stent detached from the delivery system and required retrieval using a snare.The detachment was noted after the stent delivery system had been positioned at the intended treatment site within the subclavian artery.Angiography was performed to confirm device position prior to deployment, at which time it was observed that the stent was no longer mounted on the delivery shaft.The stent was subsequently located in the brachial artery.The procedure was prolonged and was subsequently completed using another device.The patient's current condition was unknown.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using a lifestream device.Reportedly, the stent detached off of the delivery system and had to be retrieved using a snare.There was prolonged surgery time.The procedure was completed using another device.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the life stream device was returned for evaluation.The stent was returned separate and not present on the balloon.No evidence of stent expansion was observed; however, damage was noted at one end of the stent.The observed stent damage is consistent with deformation that may have occurred as a result of snare-assisted retrieval from the patient.Therefore, the result of the investigation is confirmed for the reported stent dislodgment issue.The root cause for the reported stent dislodgement issue could not be determined based upon the available information received from the field communications and device evaluation.Labeling review: the instructions for use for this life stream device was reviewed and the following sections are applicable.B indication for use : the life stream balloon expandable vascular covered stent is indicated for the treatment of atherosclerotic lesions in common and external iliac arteries.C contraindications: the life stream balloon expandable vascular covered stent is contraindicated for use in: patients with uncorrected bleeding disorders.Patients who cannot receive recommended antiplatelet and/or anticoagulation therapy.Patients who are judged to have lesions that prevent complete expansion of the implant based on the lesion morphology, the diagnostic angiography and/or lesion response during pre-dilation.Lesions in which the lumen diameter post balloon angioplasty is insufficient for the passage of the endovascular system.Lesion locations subject to external compression.D warnings: the life streams balloon expandable vascular covered stent is supplied sterile (by ethylene oxide) and is intended for single use only.Do not reserialize.After reserialization, the sterility of the product is not guaranteed because of an indeterminable degree of potential pyrogenic or microbial contamination which may lead to infectious complications.Cleaning, reprocessing and/or reserialization of the present medical device increases the probability that the device will malfunction due to potential adverse effects on components that are influenced by thermal and/or mechanical changes.Do not use the device if sterile packaging/pouch has been damaged or unintentionally opened prior to use.Use the device prior to the use by date specified on the package.Should excessive resistance be felt at any time during the procedure, do not force passage.Attempts to retract the covered stent into the sheath/guiding catheter may result in dislodgement and embolization of the covered stent.Maintain guidewire placement across the lesion and withdraw the endovascular system only until the proximal end of the covered stent is aligned with the tip of the sheath/guiding catheter.Do not attempt to remove an unexpanded covered stent through the sheath/guiding catheter.Remove the sheath/guiding catheter and endovascular system as a single unit.Attempting to remove an unexpanded covered stent by pulling it back into the sheath/guiding catheter may result in stent dislodgement.Use only diluted contrast medium for balloon inflation.Do not use air or any gaseous medium to inflate the balloon as this may cause uneven expansion and difficulty in deployment of the covered stent.For the contrast/saline solution, a ratio of 50/50 is recommended.Do not expose the covered stent to temperatures higher than 500 °f (260 °c).Eptfe decomposes at elevated temperatures, producing highly toxic decomposition products.Use of a laser on or around the surface of the covered stent may result in damage to the covered stent and could create toxic fumes, which may harm the patient or operator.E precautions: the device should only be used by physicians who are trained in endovascular procedures and are familiar with the required devices and materials, complications, side effects and hazards of peripheral vascular interventions.Anatomical variances and pre-existing conditions may complicate the procedure; always check the patient's medical history before starting the procedure and use caution when advancing the endovascular system through tortuous or difficult anatomy.Prior to device use, refer to the covered stent sizing table on the label and read the instructions for use.Do not use if the delivery system cannot be properly flushed.Crossing the implant with catheters or other adjunct devices can result in covered stent dislodgement or damage.Keep dry.Keep away from sunlight.J storage: store in a cool, dry place.Keep away from sunlight.Use the device prior to the use by date specified on the package.M directions for use site access and preparation: 1.Using standard techniques access the artery and place an introducer sheath or guiding catheter of appropriate inner diameter and a 0.035" (0.89 mm) guidewire across the target lesion.2.Perform diagnostic angiography to confirm site of implantation and measure the reference vessel diameter and lesion length.Covered stent size selection: 3.Select a covered stent diameter that is approximately 5%-20% larger than the largest reference vessel diameter at the proximal or distal target site.Refer to the sizing table on the packaging label for appropriate selection of the covered stent diameter and length.Endovascular system preparation: 4.Carefully inspect the pouch to ensure that the sterile barrier has not been compromised.Carefully remove the selected device from the package.5.Examine the stent system to ensure it has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands.If the covered stent is not centered and/or does not firmly adhere to the balloon, do not use.6.Flush the delivery system guidewire lumen with sterile saline mixture until saline drops from the distal end of the endovascular system.Air evacuation: 7.A 20 cc or smaller luer-lock syringe with a minimum of 5 cc's sterile saline mixture is recommended for use for aspirating this device.8.With the distal balloon tip pointing down and positioned below the level of the syringe, pull negative pressure until all air is expelled.9.Induce a negative pressure to remove any air from the balloon and inflation lumen.Repeat until all air is expelled.10.Carefully release to neutral.Allow the inflation lumen to fill with the diluted contrast medium and maintain a neutral pressure.Important: do not apply positive pressure to the balloon.11.Attach the prefilled inflation device to the inflation lumen of the catheter hub, ensuring no air bubbles remain at the catheter connection.12.Verify that the covered stent is still centered between the two radiopaque markers on the balloon catheter.Introduction of the endovascular system and placement of the covered stent: 13.Advance the endovascular system over the guidewire into the introducer sheath.14.Further advance the endovascular system to the target treatment site within the introducer sheath and position the covered stent across the lesion.Verify that the covered stent is still centered within the balloon marker bands.Slowly retract the introducer sheath / guiding catheter while maintaining the position of the covered stent.Ensure the introducer sheath is retracted far enough to not compromise the balloon expansion and covered stent release.15.Slowly inflate the endovascular system balloon to nominal pressure, expanding the covered stent.Confirm complete expansion via fluoroscopic visualization.A 15 - 30 second inflation time is recommended.Important: do not exceed the rated burst pressure of the delivery system.16.After covered stent deployment, apply negative pressure to the balloon until it is fully deflated.Withdraw the delivery system while maintaining negative pressure with the guidewire remaining across the lesion b5, d4 (unique identifier (udi), g3, h6 (device, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Lifestream
Common Device Name
Balloon Expandable Vascular Covered Stent
Manufacturer (Section D)
ClearStream Technologies Ltd.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
ClearStream Technologies Ltd.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50144024
Report Number9616666-2026-00177
Device Sequence Number13039212
Product Code PRL
UDI-Device Identifier05391522081093
UDI-Public(01)05391522081093(17)270131(10)CMJP0276
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberLSMU0800726
Device Lot NumberCMJP0276
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown